Citation: Nugget. "One Week Without: An Experience with Tramadol (exp57914)". Erowid.org. Jun 15, 2007. erowid.org/exp/57914
I have been off Tramadol for almost one week now, after being on it for 3 years. These things are *HIGHLY ADDICTIVE*. So recently I ran out my supply and couldn't get more, and I went through a terrible withdrawl period for the first week after, which included: sweating, horrible dreams, SEVERE depression, anxiety, lack of energy and digestive problems.
I have done ALOT of drugs, including many of the hard ones, and let me just say that Tramadol is as addictive as cocaine, and just as bad as nicotine. Please please please please don't take these if you don't think you can control yourself. On tramadol I was happy, talkative, confident, energetic, and generally content with my life. Off of them, it was the total opposite. *****HORRIBLE*****. I am on day 9 without any tramadol, and I actually wrote a suicide note to my family on day 3. I didn't attempt suicide, but I wanted to write a note just in case I couldn't stop myself, it's been THAT bad. Please be careful.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.